MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BAG,DRAINAGE,4L,A/R TOWER,METAL CLAMP

Medline Industries, LP MEDLINE; BAG,DRAINAGE,4L,A/R TOWER,METAL CLAMP
Catalog Number DYND15405
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "connected foley catheter drainage bag to foley and noted drainage spout is cracked and leaking.Rn went to replace drainage bag and noted all bags in pacu are similarly cracked.".
 
Additional Manufacturer Narrative
It was reported that "connected foley catheter drainage bag to foley and noted drainage spout is cracked and leaking.Rn went to replace drainage bag and noted all bags in pacu are similarly cracked." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
BAG,DRAINAGE,4L,A/R TOWER,METAL CLAMP
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093--275
MDR Report Key50941745
Report Number1417592-2026-10506
Device Sequence Number18826323
Product Code KNX
UDI-Device Identifier10080196993406
UDI-Public10080196993406
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYND15405
Device Lot Number96924030001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown